# SDR DALA2018040502225

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 59,878 hours, 24,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON  THE FUSELAGE SKIN AT BS 1016,  STRINGER 22L.  REPAIRED IAW ERA 567371-14.
